# SDR LR7A2019012201475

- Difficulty date: January 22, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 46,013 hours, 24,330 cycles
- System (JASC): 6110 · Propeller Assembly
- Part: Not Reported
- Condition: Leaking
- Location: Nr 2 Propeller
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: J, E

## Discrepancy

DURING FERRY FLIGHT WHILE ON CLIMB OUT NR 2 ENGINE WAS SHUT DOWN FOR LOW PROP OIL LIGHT.  FIVE MINUTES LATER NR 3 ENGINE WAS SHUT DOWN FOR LOW PROP OIL LIGHT AND RPM OUT OF LIMITS.  THE SECOND SHUT DOWN NECESSITATES SDR REPORTING.  NR 2 PROP FOUND TO HAVE AN OIL LEAK / NR 3 PROP FOUND TO HAVE AN OIL LEAK /  LP# 43812
